Reply

Jose F. Burguete, Andrew Ronald Gallant, Geraldo Souza

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)207-211
Number of pages5
JournalEconometric Reviews
Volume1
Issue number2
DOIs
Publication statusPublished - Jan 1 1982

All Science Journal Classification (ASJC) codes

  • Economics and Econometrics

Cite this

Burguete, J. F., Gallant, A. R., & Souza, G. (1982). Reply. Econometric Reviews, 1(2), 207-211. https://doi.org/10.1080/07311768208800016